Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
Danny-E

Waiting longer?

Hey folks. I thought that maybe, if I waited like 25 minutes instead of the 15 max. after BP, this would help redness? IDk, it seems to help a little bit. I was wondering however, is this a bad idea? I didn't think it'd do much bad, but then again I could be totally mistaken, and just wanted to make sure I wasn't screwing myself over for the future.

Also, while I'm at it, does anyone know any redness-reducing tecniques/good non-redness moisturizers? Any help would be greatly appreciated! I will...... say thanks!

Thanks!

Share this post


Link to post
Share on other sites

I don't think it will hurt anything to increase your wait time.

As for redness reducing techniques, just be sure you aren't using too much bp or too little moisturizer. There are some redness reducing moisturizers by Purpose and Eucerin with mixed reviews though. Seems to help with redness cause by capillaries more than from medications.

Share this post


Link to post
Share on other sites

if i have time, sometimes i will wait half an hour or so. its not going to hurt to leave your face "bare" for 30 minutes.

Share this post


Link to post
Share on other sites

I don't think it will. There are times when I get busy during my wait times and time gets away from me. No problems with it.

Share this post


Link to post
Share on other sites

Ahhh, it's probably too little moisturizer, I barely use any! I thought the more I used, the more irritated I'd be, I guess I'm a tomfool caudal fin. Thanks for pointing that out, I'll try it.

Share this post


Link to post
Share on other sites

Never mind, that made me COMPLETELY bright red. GOSH this is so SO SO annoying. :( My GF keeps bringing it up, this is pissing me off. DO YOU THINK I LIKE IS ANY MORE THAN YOU DO, MRS. BEAUTIFUL, CLEAR, PALE FACE?#>?krj

Share this post


Link to post
Share on other sites

well maybe the moisturizer is the problem.

When you use a little of it, you are red. And when you used alot of it, you were even more red.

Have you considered a different moisturizer?

Share this post


Link to post
Share on other sites

I've discovered recently that using 2 moisturizers is improving my skin's texture and keeping it moisturized longer and better. I always get red shortly after I apply BP, but the redness goes down about 30 minutes after I do my regimen.

If redness is an issue for you, maybe you should stay away from AHA moisturizers (not sure if that Cetaphil one you're using has AHA in it). But I have the feeling that if you try it and force your skin to get used to both the effect of BP and AHA, you'll get past the redness stage faster.

Share this post


Link to post
Share on other sites

Since I began using Eucerin Dry Skin Relief nightly, my face has actually been LESS red - the oddity I am :ninja:;)

Except for that first night. Good thing it was a weekend.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×